Russian Psychological Issues
JournalsTopicsAuthorsEditor's Choice Manuscript SubmissionAbout PsyJournals.ruContact Us

Previous issue (2022. Vol. 12, no. 2)

Modelling and Data Analysis

Publisher: Moscow State University of Psychology and Education

ISSN (printed version): 2219-3758

ISSN (online): 2311-9454


License: CC BY-NC 4.0

Published since 2011

Published 4 times a year

Free of fees
Open Access Journal


Software for Solving Fully Fuzzy Linear Systems with Rectangular Matrix 100


Panteleev A.V.
Doctor of Physics and Matematics, Professor, Head of the Department of Mathematical Cybernetics, Institute of Information Technologies and Applied Mathematics, Moscow Aviation Institute (National Research University), Moscow, Russia

Saveleva V.S.
Undergraduate Student of the Faculty of Information Technology and Applied Mathematics, Moscow Aviation Institute (National Research University), Moscow, Russia

The article discusses the problem of solving a fully fuzzy linear system of equations with a fuzzy rectangular matrix and a fuzzy right-hand side described by fuzzy triangular numbers in a form of deviations from the mean. A solution algorithm based on finding pseudo-solutions of systems of linear equations and corresponding software is formed. Various examples of created software application for arbitrary fuzzy linear systems are given.

Keywords: fuzzy numbers, fully fuzzy linear system of equations, triangular numbers, pseudo-inverse matrix, pseudo-solution

Column: Numerical Methods


For Reference

  1. Bortakovskii A.S., Panteleev A.V. Lineynaya algebra i analiticheskaya geometriya. Practicum [Linear algebra and analytic geometry. Practicum]. – Moscow: Publ. INFRA–M, 2015.
  2. Panteleev A.V. Metody optimizatsii. Prakticheskii kurs [Optimization theory. Practical course]. Moscow: Publ. Logos, 2011.
  3. Panteleev A.V., Luneva S.Yu. Chislennyi metod resheniya polnost’yu nechetkikh sistem lineinykh uravnenii [Numerical method of solving fully fuzzy system of linear equations] Trudy MAI [Works of MAI], 2019, no. 109. Available at URL:
  4. Panteleev A.V., Saveleva V.S. Algoritmicheskoe i programmnoe obespechenie issledovaniya matematicheskoi modeli mezhotraslevogo balansa pri nechetkoi informatsii o konechnom sprose [Algorithmic and software research of a mathematical model of intersectoral balance with fuzzy information about fi nal demand] Modelirovanie i analiz dannikh [Modelling and Data Analysis], 2019, no. 3, pp. 11–23.
  5. Panteleev A.V., Saveleva V.S. Analiz modeli vypolneniya proizvodstvennogo zadaniya pri nechetkoi informatsii o koeffi tsientakh pryamykh zatrat i konechnom sprose na produktsiyu [Analysis of the Production Task Model With Fuzzy Information About Direct Cost Factors and the Final Product Demand] Modelirovanie i analiz dannikh [Modelling and Data Analysis], 2019. Vol. 09, no. 4, pp. 32–45. doi:10.17759/mda.2019090402.
  6. Abbasbandy S.,Ezzati R., Jafarian A. LU decomposition Method for Solving Fuzzy System of Linear Equations. Appl. Math. Comput. 2006. V. 172. P. 633–643.
  7. Abbasbandy S., Otadi M., Mosleh M. Minimal Solutoin of a System of General Dual Fuzzy Linear Systems. Chaos Solutions and Fractals. 2008. V. 37. P. 1113–1124.
  8. Dehghan M., Hashemi B., Ghatee M. Computational Methods for Solving Fully Fuzzy Linear Systems. Alied Mathematics and Computation. 2006. V. 179. P. 328–343.
  9. Dehghan M., Hashemi B., Ghatee M. Solution of the Fully Fuzzy Linear Systems Using Iterative Techniques. Chaos Solutions and Fractals. 2007. V. 34. P. 316–336.
  10. Dubois D., Prade H. Fuzzy sets and systems: theory and applications, Academic Press, New York, 1980.
  11. Malkawi G., Ahmad N., Ibrahim H. Solving Fully Fuzzy Linear System with the Necessary and Suffi cient Condition to have a Positive Solution. Appl. Math. Inf. Sci. 2014. V. 8, No. 3, P. 1003–1019.
  12. Matinfar M., Nasseri S.H., Sohrabi M. Solving Fuzzy Linear System of Equations by using Housholder Decomposition Method. Applied Mathematical Sciences. 2008. V.51. P. 2569–2575.
  13. Mosleh M., Abbasbandy S., Otadi M. A Method for Solving Fully Linear System // Mathematics Scientifi c Journal. 2011. V.7. № 2. P. 59–70.
  14. Nasseri S.H., Sohrabi M., Ardil E. Solving Fully Fuzzy Linear Systems by Use of a Certain Decomposition of the Coeffi cient Matrix. World Academy of Science, Engineering and Technology. 2008. V.19. P. 784–786.

© 2007–2022 Portal of Russian Psychological Publications. All rights reserved in Russian

Publisher: Moscow State University of Psychology and Education

Catalogue of academic journals in psychology & education MSUPE

Creative Commons License Open Access Repository     Webometrics Ranking of Repositories

RSS Psyjournals at Youtube ??????.???????